Pseudo-differential boundary value problems, conical singularities, and asymptotics

Export metadata

Additional Services

Share in Twitter Search Google Scholar Statistics
Metadaten
Author:Bert-Wolfgang SchulzeGND
ISBN:3-05-501597-5
Parent Title (English):Mathematical topics
Publisher:Akad.-Verl.
Place of publication:Berlin
Document Type:Monograph/Edited Volume
Language:English
Year of first Publication:1994
Year of Completion:1994
Release Date:2017/03/25
Volume:4
Pagenumber:580 S.
Organizational units:Mathematisch-Naturwissenschaftliche Fakultät / Institut für Mathematik